# SDR SWAA2017011011073

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 65,669 hours, 51,959 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63350
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SLIDE SIGHT GAUGE OUT OF POSITON.  REPOSITIONED SLIDE PER MT.
